1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

The Daily Dose

Get the last 24hrs of new topics delivered to your inbox.

Click Here to Subscribe

Citalopram Gave Me Uncontrollable Laughter

Discussion in 'Medications & Substances' started by kevin66, Feb 17, 2007.

Thread Status:
Not open for further replies.
  1. kevin66

    kevin66 New Member

    8
    0
    0
    Apologies if this post is in the wrong place.

    At the onset of ptsd I was given diazepam and citalopram, and subsequently carbamazapine.

    After taking 10mg of citalopram for one week I developed uncontrollable laughter and I mean uncontrollable. I was on the floor in hysterics, singing, dancing, telling jokes. I was unable to speak to medical staff on the phone and eventually visited by a doctor.

    I was switched to sertraline, and whilst this had side effects they were and are still not as severe.

    idiceus
     
  2. Register to participate in live chat, PTSD discussion and more.
  3. Scott_Fraser

    Scott_Fraser Well-Known Member

    486
    14
    0
    Your ribs must have been in agony, with all that laughing.
    Take care
    Scott:kickass:
     
  4. mac

    mac Active Member

    212
    6
    0
    "After taking 10mg of citalopram for one week I developed uncontrollable laughter..."

    That's one medicine I would like to have if that is a common side-effect.
     
  5. batgirl

    batgirl I'm a VIP

    2,322
    172
    0
    All joking aside, it sounds like the medication made you manic. Mania can cause people to be extremely hyper and giddy. Uncontrollable laughter would NOT be fun, it's an inappropriate affect. I'm glad you're off it and doing better on sertraline.
     
  6. kevin66

    kevin66 New Member

    8
    0
    0
    Thanks. Your right it wasn't that funny at the time.

    idiceus
     
Loading...
Similar Threads -
Thread Status:
Not open for further replies.

User search cloud:

  1. citalopram for ptsd

Show Sidebar